# SDR REXA2025071600745

- Difficulty date: June 28, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 25,247 hours, 19,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00267308
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON WALK-AROUND FOUND RH AFT EMERGENCY LIGHT INOP R/R AFT RIGHT EMERGENCY LIGHT IAW AMM 33-51-15. OPS CHK GOOD.
